MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC SCOUT 7.5cm Delivery Needle and Reflector, Single-Hand; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS INC SCOUT 7.5cm Delivery Needle and Reflector, Single-Hand; MARKER, RADIOGRAPHIC, IMPLANTABLE
Catalog Number SSR75S-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a lumpectomy using the device where a reflector was placed and removed 9 days later.Four weeks post procedure, the patient developed a skin rash that persisted and moved for the past two months.The patient has a reported nickel allergy.
 
Additional Manufacturer Narrative
 the investigation is ongoing.If additional reportable information becomes available, it will be submitted in a supplemental report.

Brand Name
SCOUT 7.5cm Delivery Needle and Reflector, Single-Hand
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC
6 journey unit 125
aliso viejo CA 92656
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC
6 journey unit 125
aliso viejo CA 92656
Manufacturer Contact
nimisha pathak
6 journey unit 125
aliso viejo, CA 92656
+1(949)360-0059
MDR Report Key50842364
Report Number2032338-2026-00020
Device Sequence Number18629330
Product Code NEU
UDI-Device Identifier00884450719527
UDI-Public00884450719527
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSSR75S-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown